Skip to content
My WebMD Sign In, Sign Up
Birth Control
avatar
SAMIAM_09 posted:
I recently started taking the pill again I have contacted my dr in regards to this issue just havent heard back and I am very curious on what this could mean. I am three weeks into taking the pill and have now have my period three times in one month. Is this due to the birth control? I need answers
Reply
 
avatar
georgiagail responded:
Is this spotting or the same amount of discharge you would see in a normal menstrual period?

Gail


Helpful Tips

Hysterectomy
I am having heavy bleeding and sever pain with it every month that it affects my daily living when I have it I even had to drop out of ... More
Was this Helpful?
16 of 27 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.